# SDR SWAA2023122735470

- Difficulty date: December 27, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 74,416 hours, 44,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVER WING EXIT EMERGENCY LIGHT OUT<[01] R&R R/H OVERWING EXIT EMERGENCY LIGHT LAMP OPS CHECK GOOD PER AMM 33-51-04.
